Leaflet: information for the user
apiretal 250 mg buccal dispersible tablets
Paracetamol
Read this leaflet carefully before you start taking this medicine, because it contains important information for you.
Follow exactly the administration instructions contained in this leaflet or those indicated by your doctor or pharmacist.
-If you experience any side effects, consult your doctor or pharmacist, even if they are not listed in this leaflet. See section 4.
apiretal belongs to the group of analgesic and antipyretic medications.
This medication is used in adolescents and in children from 16 kg of weight (approximately 4 years) in febrile states and for the relief of occasional mild or moderate pain.
Do not take Apiretal
-If you are allergic to the active ingredient or any of the other components of this medication (listed in section 6).
-If you have phenylketonuria (a hereditary disease diagnosed at birth).
Warnings and Precautions
Consult your doctor or pharmacist before starting to take Apiretal:
Inform your doctor immediately if during treatment with Apiretal:
Children and Adolescents
This medication should not be used in children with a body weight of less than 16 kg (approximately 4 years old). For children with lower weights, there are other suitable Apiretal formats available; consult your doctor or pharmacist for more information.
Other Medications and Apiretal
Inform your doctor or pharmacist if you are using, have used recently, or may need to use any other medication.
In particular, if you are using medications that contain any of the following active ingredients, as it may be necessary to modify the dose or discontinue treatment for any of them:
Interference with Analytical Tests:
If you are to undergo any analytical test (including blood, urine, skin tests that use allergens, etc.) inform your doctor that you are taking this medication, as it may alter the results of these tests.
Taking Apiretal with Food, Drinks, and Alcohol
This medication can be taken with food or drinks. The use of paracetamol in patients who regularly consume alcohol (three or more alcoholic beverages per day) may cause liver damage.
Pregnancy and Breastfeeding
If you are pregnant or breastfeeding, or if you think you may be pregnant, consult your doctor or pharmacist before using this medication.
Paracetamol can be used during pregnancy if necessary. Use the lowest possible dose that reduces pain or fever and use it for the shortest possible time.
Contact your doctor or midwife if the pain or fever does not decrease or if you need to take the medication more frequently.
Paracetamol passes into breast milk, so women in the breastfeeding period should consult their doctor before using this medication.
Driving and Operating Machines
No effects have been described that modify the ability to drive and operate machines.
Apiretal contains aspartame (E-951);each tablet contains 12 mg of aspartame. Aspartame contains a source of phenylalanine that may be harmful in cases of phenylketonuria (PKU), a rare genetic disease in which phenylalanine accumulates due to the body's inability to eliminate it correctly.
The use of high daily doses of paracetamol for prolonged periods of time should be avoided as it increases the risk of adverse effects such as liver damage.
If the pain persists for more than 5 days (3 days in children), the fever for more than 3 days, or if the pain or fever worsen or other symptoms appear, treatment should be interrupted and your doctor consulted.
Use in children and adolescents
The recommended daily dose of paracetamol in children depends on their weight and is approximately 60 mg/kg/day, which is divided into 4 or 6 doses, that is15 mg/kg every 6 hours or 10 mg/kg every 4 hours.
These tablets contain 250 mg of paracetamol and allowthe most precise dosing of children weighing 16-25 kg (approximately from 4 years to 7 years); for other children, there are other presentations of the medication available that are more suitable.
Patients with kidney or liver disease and elderly people should consult their doctor before taking this medication.
The administration of the medication is subject to the appearance of painful or feverish symptoms. As these symptoms disappear, this medication should be discontinued.
Remember to take your medication.
Administration form:
This medication is administered orally.
Leave the tablet to dissolve in the mouth before swallowing. It can also be dissolved in water.
If you take more Apiretal than you should
If you have taken more paracetamol than you should, consult your doctor or pharmacist immediately or call the Toxicological Information Service, phone 91 562 04 20, indicating the medication and the amount used. It is recommended to bring the packaging and the leaflet of the medication to the healthcare professional.
If you have ingested an overdose, you should go quickly to a medical center even if there are no symptoms, as they often do not appear until 3 days after the ingestion of the overdose, even in cases of severe intoxication. The symptoms of an overdose can be: dizziness, vomiting, loss of appetite, yellowing of the skin and eyes (jaundice), and abdominal pain.
A paracetamol overdose is considered to be the ingestion of a single dose of more than 6 g in adults and more than 100 mg per kg of body weight in children. The treatment of an overdose is more effective if it is initiated within 4 hours of the ingestion of the medication.
In cases where the patient is being treated with barbiturates or suffers from chronic alcoholism, they may be more susceptible to a paracetamol overdose.
Generally, symptomatic treatment will be performed.
If you forgot to take Apiretal
Do not take a double dose to compensate for the missed doses.
If you have forgotten a dose, take another as soon as possible and continue with your usual schedule. However, if the time for the next dose is near, skip the missed dose and take the next dose at your usual time.
Like all medications, this medication mayproduce adverse effects, although not all people will experience them.
The adverse reactions of paracetamol are, in general, rare (up to 1 in 1,000 people), very rare (up to 1 in 10,000 people) or of unknown frequency (cannot be estimated from available data).
Rare:(may affect up to 1 in 1,000 people)
Very Rare:(may affect up to 1 in 10,000 people).
Unknown Frequency: (cannot be estimated from available data)
Reporting Adverse Effects
If you experience any type of adverse effect, consult your doctor, pharmacist, or nurse, even if it is a possible adverse effect that does not appear in this prospectus. You can also report them directly through the Spanish System of Pharmacovigilance of Medicines for Human Use: https://www.notificaram.es. By reporting adverse effects, you can contribute to providing more information on the safety of this medication.
Keep this medication out of the sight and reach of children.
No special storage conditions are required.
Do not use this medication after the expiration date that appears on the packaging after “CAD”.The expiration date is the last day of the month indicated.
Medications should not be disposed of through drains or in the trash. Dispose of packaging and unused medications at the SIGRE collection point at the pharmacy.In case of doubt, ask your pharmacist how to dispose of packaging and unused medications. This will help protect the environment.
Composition ofapiretal
Appearance ofapiretaland content of the packaging
The buccal dispersible tablets are round and white in color and are presented in Alu/Alu blister packs available in boxes of12or24 tablets.
Only some packaging sizes may be commercially available.
Holder of the marketing authorization:
Laboratorios ERN, S.A.
C/Perú, 228
08020 Barcelona, Spain
Responsible for manufacturing:
Laboratorios ERN, S.A.
C/Gorchs Lladó, 188
Pol. Ind. Can Salvatella
08210 Barberá del Vallés (Barcelona)
Spain
Date of the last review of this leaflet:February 2025.
The detailed and updated information on this medication is available on the website of the Spanish Agency for Medicines and Medical Devices (AEMPS)http://www.aemps.gob.es/.
Маєте питання щодо цього лікування або ваших симптомів? Зв'яжіться з ліцензованим лікарем для отримання допомоги та персонального догляду.